Format

Send to

Choose Destination
See comment in PubMed Commons below
J Thorac Imaging. 2003 Apr;18(2):110-2.

Warfarin-induced tracheobronchial calcification.

Author information

1
Department of Radiology, Harborview Medical Center, University of Washington 98104-2499, USA.

Abstract

Calcification of the trachea and proximal bronchi is a common, normal finding on chest radiographs in the elderly population, especially in women. More extensive airway calcification is also a rare manifestation of many pathologic conditions. The authors report a case of pathologic tracheobronchial calcification associated with long-term warfarin therapy. Chest radiographs showed prominent, diffuse calcification of the tracheobronchial tree. Computed tomography showed extensive calcification of the airway walls, extending from the trachea to the lung periphery.

PMID:
12700488
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Support Center